VIEW ALL ABSTRACTS +
Articles
Yoemon Sampei
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 109-112, (1950) DOI: 10.14492/hokmj/1530864049
No abstract available
Yoemon Sampei
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 113-125, (1950) DOI: 10.14492/hokmj/1530864050
No abstract available
Masahiko Atsuchi
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 126-128, (1950) DOI: 10.14492/hokmj/1530864051
No abstract available
Yoshie Katsurada
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 129-149, (1950) DOI: 10.14492/hokmj/1530864052
No abstract available
Yûsaku Kawahara
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 150-163, (1950) DOI: 10.14492/hokmj/1530864053
No abstract available
Mikao Moriya
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 164-166, (1950) DOI: 10.14492/hokmj/1530864054
No abstract available
Michiaki KAWAGUCHI. Jr.
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 11 (3), 167-179, (1950) DOI: 10.14492/hokmj/1530864055
No abstract available
Back to Top